# SDR ASAA2022100440171

- Difficulty date: October 4, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,367 hours, 10,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1670 FAILS OPS CHECK. GROUNDED - YES. REMOVED AND REPLACED M1670 BATTERY PACK AND POWER SUPPLY IAW B737-900 AMM 33-51-06. OPSCHECK GOOD AMM 33-51-06.
